Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 583050, 6 pages
http://dx.doi.org/10.1155/2015/583050
Research Article

Some Results on Generalized -Derivations in -Prime Rings

1Center for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan
2Department of Mathematics, Faculty of Science, Cumhuriyet University, Sivas, Turkey

Received 27 December 2014; Accepted 7 March 2015

Academic Editor: Aloys Krieg

Copyright © 2015 Muhammad Anwar Chaudhry et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Oukhtite and S. Salhi, “Centralizing automorphisms and Jordan left derivations on σ-prime rings,” Advances in Algebra, vol. 1, no. 1, pp. 19–26, 2008. View at Google Scholar
  2. M. Bresar, “On the distance of the composition of two derivations to the generalized derivations,” Glasgow Mathematical Journal, vol. 33, no. 1, pp. 89–93, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. N. Daif and H. E. Bell, “Remarks on derivations on semiprime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 205–206, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  4. N. Argaç, “On prime and semiprime rings with derivations,” Algebra Colloquium, vol. 13, no. 3, pp. 371–380, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. A. Quadri, M. S. Khan, and N. Rehman, “Generalized derivations and commutativity of prime rings,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 9, pp. 1393–1396, 2003. View at Google Scholar · View at MathSciNet · View at Scopus
  6. Ö. Gölbaşı, “On commutativity of semiprime rings with generalized derivations,” Indian Journal of Pure and Applied Mathematics, vol. 40, no. 3, pp. 191–199, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Ashraf, A. Ali, and R. Rani, “On generalized derivations of prime rings,” Southeast Asian Bulletin of Mathematics, vol. 29, no. 4, pp. 669–675, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Ashraf and N. Rehman, “On derivations and commutativity in prime rings,” East-West Journal of Mathematics, vol. 3, no. 1, pp. 87–91, 2001. View at Google Scholar · View at MathSciNet
  9. M. Ashraf and A. Khan, “Commutativity of -prime rings with generalized derivations,” Rendiconti del Seminario Matematico Della Università di Padova, vol. 125, pp. 71–79, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N. Rehman, Ö. Gölbaşı, and E. Koç, “Lie ideals and (α,β)-derivations of -prime rings,” Rendiconti del Circolo Matematico di Palermo, vol. 62, no. 2, pp. 245–251, 2013. View at Publisher · View at Google Scholar